# SDR DALA1148829015

- Difficulty date: August 14, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN FLOOR STA 826 RBL 22 PREDRILLED HOLES OUT OF LIMITS.  FABRICATED SEAT TRACK FROM S00483 BATCH 0002085358.  INSTALLED NEW SECTION OF SEAT TRACK, PLATE AND SPLICE AT MAIN CABIN BETWEEN STA 797 TO STA 873 IAW MD 80 SRM 51-30-1 AND 05.  C/W AT SAA/SAT DURING HMV ON N/R 203250.
